# SDR DHL9870732C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WHEEL WELL BS 930 FRAME CRACKED AT UPPER 2 ATTACH FASTENERS, JUST BELOW PRESSURE DECK.  HFEC FOR VERIFICATION, STOP DRILLED DECK, HFEC.  INSTALLED ASSURANCE CUT, INSTALLED REPAIR PER S/B 53-130 PART 3, N/R 3616.
